# SDR AALA202503211316

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,512 hours, 29,945 cycles
- System (JASC): 2565 · Escape Slide
- Part: Enclosure
- Condition: Delaminated
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: 62292108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 843 (R2) SLIDE ENCLOSURE IS DELAMINATED. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C13053018.
